# SDR AT0200014

- Difficulty date: October 24, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN OF FUSELAGE BUTT SPLICER HAS CRACK BETWEEN LONG 18L AND 19L STA 996.  CUT OUT DAMAGED AREA.  INSPECTED IAW DC9/MD80 NDT MM 7-1 FIG 8.  NO CRACK INDICATIONS NOTED.  INSTALLED DOUBLER REPAIR AT AFT SKIN FUSELAGE BUTT SPLICE PER DC9 SRM 53-04 FIG 18.
